American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 102 found      Go to page: 1 2 3 4

[61] W. A. Day. Entropy and elliptic equations. Quart. Appl. Math. 51 (1993) 191-200. MR MR1205946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Domingo Alberto Tarzia and Cristina Vilma Turner. A note on the existence of a waiting time for a two-phase Stefan problem. Quart. Appl. Math. 50 (1992) 1-10. MR MR1146619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Kin Ming Hui. A Fatou theorem for the solution of the heat equation at the corner points of a cylinder . Trans. Amer. Math. Soc. 333 (1992) 607-642. MR 1091707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Morton E. Gurtin and H. Mete Soner. Some remarks on the Stefan problem with surface structure. Quart. Appl. Math. 50 (1992) 291-303. MR MR1162277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] John L. Lewis and Margaret A. M. Murray. Regularity properties of commutators and layer potentials associated to the heat equation . Trans. Amer. Math. Soc. 328 (1991) 815-842. MR 1020043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Terry R. McConnell. The two-sided Stefan problem with a spatially dependent latent heat . Trans. Amer. Math. Soc. 326 (1991) 669-699. MR 1008699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. Fasano, M. Primicerio, S. D. Howison and J. R. Ockendon. Some remarks on the regularization of supercooled one-phase Stefan problems in one dimension. Quart. Appl. Math. 48 (1990) 153-168. MR MR1040239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Russell M. Brown. The oblique derivative problem for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 107 (1989) 237-250. MR 987608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Shunsuke Takagi. Approximate analytical solution of a Stefan's problem in a finite domain. Quart. Appl. Math. 46 (1988) 245-266. MR 950600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] W. A. Day. Sinks and boundary temperatures that neutralize a heat source. Quart. Appl. Math. 45 (1987) 185-197. MR 885181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] William Rundell. The determination of a parabolic equation from initial and final data . Proc. Amer. Math. Soc. 99 (1987) 637-642. MR 877031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] H. S. Bear. Hardy spaces of heat functions . Trans. Amer. Math. Soc. 301 (1987) 831-844. MR 882717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information   
View Article: PDF

[80] Pierre Baras and Jerome A. Goldstein. The heat equation with a singular potential . Trans. Amer. Math. Soc. 284 (1984) 121-139. MR 742415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Emmanuele DiBenedetto and Avner Friedman. The ill-posed Hele-Shaw model and the Stefan problem for supercooled water . Trans. Amer. Math. Soc. 282 (1984) 183-204. MR 728709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] L. M. De Socio and G. Gualtieri. A hyperbolic Stefan problem. Quart. Appl. Math. 41 (1983) 253-259. MR 719509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] L. E. Bobisud. Heat conduction through a thin, poorly conductive layer. Quart. Appl. Math. 41 (1983) 85-97. MR 700663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Eugene Fabes and Sandro Salsa. Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 279 (1983) 635-650. MR 709573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Michel Chipot and José-Francisco Rodrigues. On the steady-state continuous casting Stefan problem with nonlinear cooling. Quart. Appl. Math. 40 (1983) 476-491. MR 693880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Gustaf Gripenberg. Optimization of crystal growth with diffusion. Quart. Appl. Math. 40 (1982) 297-310. MR 678201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] José-Francisco Rodrigues. Free boundary convergence in the homogenization of the one-phase Stefan problem . Trans. Amer. Math. Soc. 274 (1982) 297-305. MR 670933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Ping Charng Lue. The asymptotic expansion for the trace of the heat kernel on a generalized surface of revolution . Trans. Amer. Math. Soc. 273 (1982) 93-110. MR 664031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Avner Friedman and Shoshana Kamin. The asymptotic behavior of gas in an $n$-dimensional porous medium . Trans. Amer. Math. Soc. 262 (1980) 551-563. MR 586735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] R. Diaz. A Runge theorem for solutions of the heat equation . Proc. Amer. Math. Soc. 80 (1980) 643-646. MR 587944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 102 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia